# SDR WX0A071082

- Difficulty date: January 13, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED DURING PUSHBACK APU / RT PACK OPERATING. FA'S REPORTED AN ODOR OF BURNING PLASTIC.  MAINTENANCE DEPARTMENT PERSONNEL REMOVED AND REPLACED BOTH COALESCER BAGS IAW AMM 21-20-02, RAN APU FOR SEVERAL MINUTES, NO SMOKE OR ODORS NOTED, AIRCRAFT OK FOR SERVICE.
